# SDR SWAA021105

- Difficulty date: May 19, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- Aircraft time: 61,375 hours, 65,497 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546567
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND FUSELAGE SKIN CORRODED AT BS 1006, BETWEEN STR'S 26L AND 27L.  REPAIRED SKIN PER SWA RA.
